# SDR FDEA201411103619

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXWSP08821
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL, STATION 595 - 675 RBL 47 - 74, PUNCTURED, DENTED & WORN.  FABRICATED NEW FLOOR PANEL ON T14 1101719 USING A402H 48X144 IAW SRZ-25-005 REV K.  PANEL INSTALLED ON WORK CARD 230 FL FIT CLASSIFIED AS A CAT A MAJOR REPAIR.
